If you need an accessible version of this item please contact JSTOR User Support

Intrinsic Characterizations of Some Additive Functors

Charles E. Watts
Proceedings of the American Mathematical Society
Vol. 11, No. 1 (Feb., 1960), pp. 5-8
DOI: 10.2307/2032707
Stable URL: http://www.jstor.org/stable/2032707
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Intrinsic Characterizations of Some Additive Functors
Preview not available

Page Thumbnails

  • Thumbnail: Page 
5
    5
  • Thumbnail: Page 
6
    6
  • Thumbnail: Page 
7
    7
  • Thumbnail: Page 
8
    8